# SDR HEER20170410116

- Difficulty date: April 10, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N433P
- Make and model: Bell 407
- Aircraft serial: 53861
- Aircraft time: 2,089 hours
- Engine: Allsn 250C47B
- Engine time: 719 hours
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: M25010106
- Part serial: NWA140643
- Condition: Spalled
- Location: Engine
- Part time: 719 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED FOR A NR 5 BEARING UPGRADE.  THE NR 5 BEARING EXHIBITED SPALLING ON OUTER RACE AT SPLIT.   REPLACED THE BEARING.
